Article Text

This article has a correction. Please see:

PDF

Detection of antineutrophil cytoplasmic antibody in a patient with L-tryptophan induced eosinophilia-myalgia syndrome.
  1. A M Cilursu,
  2. J Goeken,
  3. R R Olson
  1. Department of Internal Medicine, University of Iowa Hospitals and Clinics, Iowa City 52242.

    Abstract

    The Center for Disease Control has received numerous reports of an eosinophilia-myalgia syndrome related to products containing L-tryptophan. The case is reported of eosinophilia-myalgia syndrome and polyneuropathy associated with myeloperoxidase specific antineutrophil cytoplasmic antibody.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

    Linked Articles